# SDR UALA2011042802078

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 83,592 hours, 10,180 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS VERY DIM SEAT ROWS 45 THRU 53 LEFT, DOOR 4 LEFT FWD. EXIT SIGN, DOOR 4 RIGHT AFT. EXIT SIGN, LOWER WALL ACROSS DOOR 4 LEFT, AND DOOR 4 GALLEY AREA LOWER WALL. FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMERGENCY LIGHT CONNECTION SHORTING LIGHTS. DRIED AREA OF WATER,  LIGHTS CHECKED OK AT PRESENT TIME.
